MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PKG ASSY HEM MONITOR; HEMOSPHERE INTRUMENT

EDWARDS LIFESCIENCES PKG ASSY HEM MONITOR; HEMOSPHERE INTRUMENT
Model Number HEM1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during use, the hemosphere 1 monitor experienced consistently low mean arterial pressure (map) v.Simultaneous non-invasive blood pressure (nibp).It was confirmed that there was no patient harm associated with the reported issue.
 
Additional Manufacturer Narrative
Additional product codes: dqe catheter, oximeter, fiberoptic qaq adjunctive predictive cardiovascular indicator mud oximeter, tissue saturation dxn system, measurement, blood-pressure, non-invasive dsb plethysmograph, impedance qms adjunctive open loop fluid therapy recommender.Fll thermometer, electronic, clinical.At this time, the suspect device has not returned for evaluation and investigation.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was completed and all manufacturing inspections passed with no non conformances.
 
Additional Manufacturer Narrative
There was no product evaluation as the device was discarded and not returned.Without its return, it is not possible to determine if there was damage or a defect that existed on the unit that could have contributed to the event.It is not known if any procedural factors may have contributed to the reported issue.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.
 
Additional Manufacturer Narrative
The suspect device was returned and evaluated by our engineering team.The customers reported issue could not be confirmed.The suspect device was evaluated, tested, and met all manufacturer specifications.Additionally, there was no evidence of product nonconformance or labeling/ifu inadequacies identified.

Brand Name
PKG ASSY HEM MONITOR
Common Device Name
HEMOSPHERE INTRUMENT
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22321655
Report Number2015691-2025-05140
Device Sequence Number21035764
Product Code DQK
UDI-Device Identifier00690103197006
UDI-Public(01)00690103197006(11)230717
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEM1
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/01/2025
08/27/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/01/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown